MathSciNet Relay Station
MathSciNet bibliographic data
MR1463931 68P10 (68P05 68Q25)
Czech, Zbigniew J.; Havas, George; Majewski, Bohdan S. Perfect hashing. Theoret. Comput. Sci. 182 (1997), no. 1-2, 1–143.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement